Alert archive / California / Wind Advisories in 2014
Wind Advisory 54, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 26, 2014, 4:28 AM PDT. It took effect at Jun 26, 2014, 12:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2014, 4:28 AM PDT (11:28 UTC)
- In effect from
- Jun 26, 2014, 12:00 PM PDT
- Expired
- Jun 27, 2014, 3:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
993 WWUS76 KLOX 261128 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 428 AM PDT THU JUN 26 2014 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA TODAY AND TONIGHT... .AN UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHERN CALIFORNIA TODAY. ONCE IT PASSES TO THE NORTH OF THE REGION...GUSTY WEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT. THERE IS A CHANCE THAT GUSTY WINDS COULD REACH ADVISORY LEVELS ON THE CENTRAL COAST THIS AFTERNOON AND EVENING...AND THROUGH THE INTERSTATE 5 CORRIDOR AND PORTIONS OF SOUTHERN SANTA BARBARA COUNTY TONIGHT. WIND ADVISORIES MAY HAVE TO BE EXPANDED TO THESE AREAS AS WELL. CAZ059-261930- /O.NEW.KLOX.WI.Y.0054.140626T1900Z-140627T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 428 AM PDT THU JUN 26 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. * IMPACTS...MAJOR ROADWAYS THAT WILL BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB
3 follow-up statements
670 WWUS76 KLOX 261927 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1227 PM PDT THU JUN 26 2014 ...GUSTY WINDS WILL AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA TODAY AND TONIGHT... .A TROUGH OF LOW PRESSURE MOVING ACROSS THE REGION WILL BRING GUSTY WINDS TO PARTS OF THE AREA THROUGH LATE TONIGHT. GUSTY WEST WINDS WILL CONTINUE THIS AFTERNOON FOR THE ANTELOPE VALLEY AHEAD OF THE TROUGH. FOLLOWING THE PASSAGE OF THE TROUGH THIS EVENING...WINDS WILL SHIFT SLIGHTLY TO THE NORTHWEST IN THE ANTELOPE VALLEY. GUSTY NORTHWEST TO NORTH SUNDOWNER WINDS ARE LIKELY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST AS WELL...MAINLY THROUGH AND BELOW CANYONS AND PASSES OF THE SANTA YNEZ RANGE. GUSTY NORTHWEST AND NORTH WINDS ARE ALSO EXPECTED ALONG THE CENTRAL COAST AND THROUGH THE INTERSTATE 5 CORRIDOR THIS AFTERNOON AND TONIGHT...BUT ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA. CAZ052-270330- /O.EXB.KLOX.WI.Y.0054.140627T0100Z-140627T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1227 PM PDT THU JUN 26 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS EVENING. STRONGEST WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD DIMINISH TO 15 TO 25 MPH LATE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-270330- /O.EXB.KLOX.WI.Y.0054.140627T0100Z-140627T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1227 PM PDT THU JUN 26 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT FRIDAY. * WINDS AND TIMING...NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THIS EVENING. STRONGEST WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD DIMINISH TO 10 TO 20 MPH LATE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-270330- /O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1227 PM PDT THU JUN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. * IMPACTS...MAJOR ROADWAYS THAT WILL BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SUKUP
400 WWUS76 KLOX 270328 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 828 PM PDT THU JUN 26 2014 ...GUSTY WINDS WILL AFFECT THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT... .A TROUGH OF LOW PRESSURE MOVING ACROSS THE REGION WILL BRING GUSTY NORTH SUNDOWNER WINDS TO THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST TONIGHT... MAINLY THROUGH AND BELOW CANYONS AND PASSES OF THE SANTA YNEZ RANGE. GUSTY NORTHWEST WINDS ARE ALSO EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR AND ANTELOPE VALLEY TONIGHT...BUT ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA. CAZ059-270430- /O.CAN.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 828 PM PDT THU JUN 26 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. GUSTY WEST TO NORTHWEST WINDS WILL PERSIST TONIGHT...BUT ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY LEVELS. EVEN SO...WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS OVER 40 MPH WILL BE POSSIBLE AT TIMES OVERNIGHT. $$ CAZ052-271000- /O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 828 PM PDT THU JUN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED THIS EVENING. STRONGEST WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD DIMINISH TO 15 TO 25 MPH LATE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-271000- /O.CON.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 828 PM PDT THU JUN 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE EXPECTED THIS EVENING. STRONGEST WINDS WILL BE THROUGH AND BELOW CANYONS AND PASSES. WINDS SHOULD DIMINISH TO 10 TO 20 MPH LATE TONIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SIRARD
702 WWUS76 KLOX 271004 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 304 AM PDT FRI JUN 27 2014 ...WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY HAS EXPIRED... .WINDS HAVE DIMINISHED ACROSS SOUTHERN SANTA BARBARA COUNTY EARLY THIS MORNING SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...LOCAL WIND GUSTS TO 35 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS UNTIL ABOUT DAYBREAK. ANOTHER ROUND OF GUSTY NORTHWEST TO NORTH WINDS IS EXPECTED THIS EVENING THROUGH LATE TONIGHT...AND WIND ADVISORIES MAY BE NEEDED AGAIN. CAZ039-052-271115- /O.EXP.KLOX.WI.Y.0054.000000T0000Z-140627T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 304 AM PDT FRI JUN 27 2014 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 26, 3:42 AM PDT, 46 minutes earlier.
Area forecast discussion, Jun 26, 3:42 AM PDT, 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 342 AM PDT THU JUN 26 2014 .SYNOPSIS... A WEAK TROUGH WILL KEEP TEMPERATURES BELOW NORMAL THROUGH FRIDAY. IT WILL BE LOCALLY WINDY AS WELL...AND THERE WILL BE NIGHT THROUGH MORNING LOW CLOUDS AND FOG IN MOST COASTAL AND VALLEY AREAS. AN UPPER HIGH WILL BRING WARMER WEATHER THIS WEEKEND...WITH DECREASING NIGHT THROUGH MORNING CLOUDS...THEN TEMPERATURES WILL BE WELL ABOVE NORMAL...AT LEAST ACROSS INTERIOR SECTIONS MONDAY THROUGH WEDNESDAY. && .SHORT TERM (TODAY-SAT)...LOW CLOUDS WERE WIDESPREAD ON THE CENTRAL COAST AND IN THE SANTA YNEZ VALLEY...AND ACROSS COASTAL SECTIONS OF L.A. COUNTY AND THE SAN GABRIEL VALLEY. AN EDDY CIRCULATION HAS DEVELOPED AS INDICATED BOTH BY SATELLITE IMAGERY AND BY THE SE TO E WINDS ACROSS THE L.A. BASIN. WITH THE MARINE LAYER DEPTH AROUND 2000 FEET...CLOUDS SHOULD HAVE NO PROBLEM PUSHING INTO THE SAN FERNANDO VALLEY SHORTLY...AND THERE IS A SLIGHT CHANCE THAT STRATUS COULD PUSH INTO THE SANTA CLARITA VALLEY AS WELL. EXPECT CLOUDS TO ADVANCE INTO VTU COUNTY COASTAL AND VALLEY AREAS BEFORE DAYBREAK. WOULD BIT BE SURPRISED IF THERE IS SOME DRIZZLE THIS MORNING...ESPECIALLY IN THE VALLEYS OF L.A. AND VTU COUNTIES. WITH DECENT N-S GRADIENTS ACROSS SBA COUNTY...THE CLOUD FIELD MAY HAVE A DIFFICULT TIME REACHING THE S COAST OF SBA COUNTY THIS MORNING. A FAIRLY DENSE VEIL OF HIGH CLOUDS WILL AFFECT NRN SECTIONS OF THE FCST AREA THIS MORNING. EXPECT THE STRATUS TO CLEAR IN MOST AREAS BY LATE MORNING...BUT IF THE EDDY PERSISTS...THERE IS A CHANCE THAT LOW CLOUDS COULD LINGER NEAR THE BEACHES OF L.A. AND VTU COUNTIES INTO THE AFTERNOON. MAX TEMPS SHOULD BE DOWN A COUPLE OF DEGREES IN MOST AREAS...BELOW NORMAL JUST ABOUT EVERYWHERE. THE EXCEPTION WILL BE ACROSS THE S COAST OF SBA COUNTY...WHERE LOCALLY GUSTY NLY WINDS MAY INDUCE SOME WARMING. A TROUGH WILL MOVE INTO THE WEST COAST TODAY. SUBSIDENCE BEHIND THE EXTREME SRN END OF A DRY FRONTAL SYSTEM WILL SWEEP INTO THE REGION THIS AFTERNOON. THIS SHOULD HELP BOOST WINDS A BIT...AND EXPECT WINDS TO REACH ADVISORY LEVELS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON THROUGH AT LEAST LATE THIS EVENING. GUSTY NORTHWEST WINDS WILL ALSO AFFECT THE CENTRAL COAST THIS AFTERNOON...AND THE INTESTATE 5 CORRIDOR TONIGHT. DECENT N-S GRADIENTS SHOULD ALSO CAUSE GUSTY NORTH WINDS TO DEVELOP THIS EVENING THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND ACROSS THE ADJACENT SOUTH COAST OF SBA COUNTY. HAVE ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY...WHERE THE CONFIDENCE LEVEL FOR ADVISORY LEVEL WINDS IS GREATEST. WIND ADVISORIES MAY HAVE TO BE EXPANDED TO SOME OR ALL OF THE OTHER AFOREMENTIONED AREAS. THE TROUGH WILL MOVE E OF THE REGION TONIGHT AND FRI. HEIGHTS AND THICKNESSES WILL BEGIN TO RISE A BIT ON FRI. THIS MAY ALLOW FOR SLIGHT WARMING IN THE MTNS AND DESERTS. W OF THE MTNS...THE WRF CONTS TO SUGGEST A FAIR AMOUNT OF NIGHT THROUGH MORNING LOW CLOUDS AND FOG...WITH A DECENT EDDY CRCLN ONCE AGAIN. ONLY THE INTERIOR VALLEYS AND THE S COAST OF SBA COUNTY SHOULD REMAIN CLOUD FREE. EXPECT LITTLE CHANGE IN MAX TEMPS IN MOST AREAS W OF THE MTNS ON FRI. GUSTY WEST TO NORTHWEST WINDS WILL AGAIN AFFECT THE CENTRAL COAST AND ANTELOPE VALLEY DURING THE AFTERNOON AND EVENING HOURS FRI. GUSTY WINDS ARE ALSO EXPECTED THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS SRN SBA COUNTY FRI NIGHT. WINDS WILL GET CLOSE TO ADVISORY LEVELS ONCE AGAIN. AN UPPER HIGH IN THE ERN PACIFIC WILL BEGIN TO EXPAND INTO THE REGION FRI NIGHT AND SAT. THE MARINE LAYER MAY SHRINK A BIT IN DEPTH...WITH SOMEWHAT LESS IN THE WAY OF LOW CLOUDS IN THE VLYS FRI NIGHT/SAT. MAX TEMPS SHOULD BE UP A FEW DEGREES ON SAT...ESPECIALLY ACROSS THE INTERIOR VALLEYS...MTNS AND DESERTS. .LONG TERM (SUN-WED)...THE UPPER HIGH WILL STRENGTHEN AND EXPAND INTO THE REGION SUNDAY...THEN MOVE LITTLE ON MONDAY. IT WILL SHIFT SLIGHTLY TO THE EAST OF THE REGION TUE AND WED...BUT HEIGHTS WILL CHANGE LITTLE. THE MARINE LAYER SHOULD BECOME RATHER SHALLOW... WITH NIGHT THROUGH MORNING LOW CLOUDS AND FOG LIKELY CONFINED TO THE COASTAL PLAIN SUN THROUGH WED. THERE SHOULD BE SOME WARMING BOTH SUNDAY AND MONDAY...WITH WELL ABOVE NORMAL TEMPS IN THE VLYS...MTNS AND DESERTS CONTINUING TUE AND WED. && .AVIATION...26/0540Z...WIDESPREAD STRATUS WILL AFFECT ALL COASTAL AREAS WITH THE EXCEPTION OF THE S COAST OF SBA COUNTY...AND MOST VLY AREAS OVERNIGHT THROUGH THU MORNING. EXPECT MVFR CONDS ACROSS L.A. AND VTU COUNTIES...WITH LOCAL IFR CONDS IN THE VLYS. N OF PT CONCEPTION...CONDS WILL BE IFR TO LIFR. EXPECT CLEARING BY LATE MORNING IN MOST AREAS. LOCALLY GUSTY WINDS IN THE ANTELOPE VALLEY...THROUGH THE I5 CORRIDOR AND ACROSS SRN SBA COUNTIES SHOULD DIMINISH OVERNIGHT...BUT WILL LIKELY INCREASE AGAIN THU AFTERNOON AND EVENING. KLAX...MODERATE CONFIDENCE IN THE 06Z TAF. THERE IS A 20 PERCENT CHANCE THAT CIGS WILL ARRIVE AS EARLY AS 08Z...AND A 20 PERCENT CHANCE THAT CLEARING WILL OCCUR AS EARLY AS 17Z. KBUR...MODERATE CONFIDENCE IN THE 06Z TAF. THERE IS A 20 PERCENT CHANCE THAT CIGS WILL ARRIVE AS EARLY AS 09Z. THERE IS A 20 PERCENT CHANCE OF IFR CONDS BETWEEN 12Z AND 15Z. && .MARINE...26/300 AM STRONG CONFIDENCE THAT SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE IN THE OUTER WATERS THROUGH LATE FRIDAY WITH SHORT PERIODS OF TIME IN WHICH WIND SPEEDS DIP BELOW ADVISORY CRITERIA... PRIMARILY IN THE MORNING HOURS. THERE IS A 25 PERCENT CHANCE OF GALE FORCE WIND GUSTS IN THE LATE AFTERNOONS AND EARLY EVENINGS DURING THE PERIOD. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...DB AVIATION...DB MARINE...KJ SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 25, 2:58 PM PDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 258 PM PDT WED JUN 25 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-261300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 258 PM PDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ON AREA BEACHES TODAY AND TONIGHT. GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER WATERS THROUGH THIS EVENING. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY A HIGH RISK OF RIP CURRENTS ON AREA BEACHES WILL CONTINUE THROUGH THURSDAY. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUKUP
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:27 PM PDT | Small Craft Advisory | LOX | 3 days |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.